MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-610
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hypoglycemia (1912); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported of receiving low glucose alert on (b)(6) 2025 where bg was 100 mg/dl and sg was 46 mg/dl.After dms review,sg was 49 mg/dl at that time of event and no bg was taken.After dms review, we confirmed that the user received a low glucose alert at 08:00 am.The user didn't seek for medical treatment and didn't take any actions to solve the event because it was a false low event, and he had no symptoms.
 
Additional Manufacturer Narrative
The user reported a low glucose event on jan-08-2025 between 8:00 am cst where user's sg was 46 mg/dl and bg was 100 mg/dl.A review of the data management system (dms) data revealed that on 08-jan-2025 at 8:00 am cst user's sg was 45 mg/dl and bg was not entered.A review of the alert history revealed that the user received multiple low glucose alerts since 5:30 am as the user's sg value was below the threshold of 65 mg/dl.The user did not seek medical treatment and believed that they were not having a low glucose event.The user's hcp was aware of the event.An case (mfr#3009862700-2025-00195) was created to address the sensor inaccuracies related issues from the hypoglycemic event.A review of the in-vivo data revealed transient optical instability as the system adjusted from the implant process on the (b)(6) 2024.This most likely contributed to the sg/bg mismatch at the time of the low glucose event.A review of 2 weeks worth data post escalation (14 jan 2025 - 28 jan 2025) was analyzed, and the system had stabilized with good agreement between bg/sg.The user did not report any additional hypoglycemia/inaccuracies related issues and is currently using the same system b4.Date of this report 07 april 2025.G3.Date received by the manufacturer? 07 april 2025.H3.Device evaluated by manufacturer? yes.H6.Health effect - clinical code updated to 4582.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key21339145
Report Number3009862700-2025-00111
Device Sequence Number3759110
Product Code SBA
UDI-Device Identifier00817491024244
UDI-Public00817491024244
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/13/2025
Device Model Number104208-610
Device Catalogue NumberFG-4001-01-001
Device Lot Number01E316S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale